Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2024

Covariant derivatives of prolongations on the semi-tangent bundle

Furkan Yıldırım, Kürşat Akbulut, Kübra ATASEVER

ADVANCED STUDIES-EURO-TBILISI MATHEMATICAL JOURNAL Cilt 17 · Sayı 4 · ss. 17–31 · 01.04.2024
DOI ile aç

Anahtar kelimeler

horizontal lift almost paracontact structure covarient derivative almost contact structure semi-tangent bundle symmetric linear connections

Atıf için künye

Yıldırım, F., Akbulut, K., & ATASEVER, K. (2024). Covariant derivatives of prolongations on the semi-tangent bundle. ADVANCED STUDIES-EURO-TBILISI MATHEMATICAL JOURNAL, 17(4), 17–31. https://doi.org/10.32513/asetmj/1932200824036

BibTeX
@article{yildirim2024-73850,
  author = {Yıldırım, Furkan and Akbulut, Kürşat and ATASEVER, Kübra},
  title = {Covariant derivatives of prolongations on the semi-tangent bundle},
  journal = {ADVANCED STUDIES-EURO-TBILISI MATHEMATICAL JOURNAL},
  year = {2024},
  volume = {17},
  number = {4},
  pages = {17--31},
  issn = {2667-9930},
  doi = {10.32513/asetmj/1932200824036},
  url = {https://akademik.atauni.edu.tr/yayinlar/73850-covariant-derivatives-of-prolongations-on-the-semi-tangent-bundle}
}